# SDR QXEA2010101500612

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP, DISCOVERED 2 GOUGES ON AFT CARGO BAY DOOR STRUCTURE LINTEL. NR1 AT FS 1000 AND NR2 AT FS 1047.00.  BLENDED GOUGED AREAS IAW SRM 51-12-00-001-001-A01.  FOUND TO BE OUT OF LIMITS, PART IS IN A NO DAMAGE ALLOWED AREA IAW SRM 53-61-23-101-001-A01.  REMOVED LINTEL IAW SRM 51-42-21-001-001-A01.  R & R GOUGED BEAM IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.  INSTALLED LINTEL IAW SRM 51-42-21-001-001-A01.  PRIMED AND PAINTED IAW SRM 51-21-06-001-001-A01 AND 51-25-16-001-001-A01.
